Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 921038, 25 pages
http://dx.doi.org/10.1155/2012/921038
Research Article

An Inverse Problem for a Class of Linear Stochastic Evolution Equations

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 8 May 2012; Revised 7 August 2012; Accepted 9 August 2012

Academic Editor: Chong Lin

Copyright © 2012 Yuhuan Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Bal, “Inverse problems in random media: a Rinetic approach,” Journal of Physics: Conference Series, vol. 124, Article ID 012001, 2008. View at Google Scholar
  2. I. A. Ibragimor and R. Z. Kras’minskii, “Estimation problems for coeffcients of stochastic partial differential equations, Part I,” SIAM Theory of Probability and Applications, vol. 13, no. 2, pp. 370–387, 1998. View at Google Scholar
  3. I. A. Ibragimor and R. Z. Kras’minskii, “Estimation problems for coeffcients of stochastic partial differential equations, Part II,” SIAM Theory of Probability and Applications, vol. 44, no. 3, pp. 469–494, 1999. View at Google Scholar
  4. I. A. Ibragimor and R. Z. Kras’minskii, “Estimation problems for coeffcients of stochastic partial differential equations, Part III,” SIAM Theory of Probability and Applications, vol. 45, no. 2, pp. 210–232, 2000. View at Google Scholar
  5. S. V. Lototsky, “Statistical inference for stochastic parabolic equations: a spectral approach,” Publicacions Matemàtiques, vol. 53, no. 1, pp. 3–45, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Maunuksela, M. Myllys, J. Merikoski et al., “Determination of the stochastic evolution equation from noisy experimental data,” The European Physical Journal B, vol. 33, no. 2, pp. 192–202, 2003. View at Google Scholar
  7. Y. Sunahara, “Identificution of distributed-parameter Systems,” in Distributed Parameter Control Systems: Theory and Applications, S .G. Tzafestas, Ed., Pergamon Press, Oxford, UK, 1982. View at Google Scholar
  8. N. U. Ahmed, Optimization and Identification of Systems Governed by Evolution Equations on Banach Space, vol. 184, Longman Scientific & Technical, Harlow, UK, 1988. View at Zentralblatt MATH
  9. S. V. Lototsky and B. L. Rosovskii, “Parameter estimation for stochastic evolution equations with noncommuting operators,” in Skorokhod’s Idea in Probability Theroy, V. Korolyuk, N. Portenko, and H. Syta, Eds., Institute of Mathematics of the National Academy of Sciences of Ukraine, Kiev, Ukraine, 2000. View at Google Scholar
  10. A. Bensoussan, “Control of stochastic partial differential equations,” in Distributed Parameter Systems: Identification, Estimation,and Control, W. H. Ray and D. G. Lainiotis, Eds., Marcel DeKKer, New York, NY, USA, 1978. View at Google Scholar
  11. N. V. Krylov, “An analytic approach to SPDEs,” in Stochastic Partial Differential Equations: Six Perspectives, R. A. Carmona and B. Rozovskii, Eds., vol. 64, pp. 185–242, American Mathematical Society, Providence, RI, USA, 1999. View at Google Scholar · View at Zentralblatt MATH
  12. S. Omatu and J. H. Seinfeld, Distributed Parameter Systems: Theory and Applications, Oxford Science, Oxford, UK, 1989.
  13. P. Hartman, Ordinary Differential Equations, Birkhäuser, Boston, Mass, USA, 2nd edition, 1982.
  14. E. Zeidler, Nonlinear Functional Analysis and Its Applications. III: Variational Methods and Optimization, Springer, New York, NY, USA, 1985.
  15. R. A. Adams, Sobolev Spaces, Academic Press, New York, NY, USA, 1975. View at Zentralblatt MATH
  16. M. Zakai, “On the optimal filtering of diffusion processes,” Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, vol. 11, pp. 230–243, 1969. View at Google Scholar · View at Zentralblatt MATH